# SDR SWAA2025010880115

- Difficulty date: December 21, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,252 hours, 16,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FLOOR SUPPORT AT STA 540 LBL1 AND RBL1 HAS CRACK STREAMER ATTACHED. DOT#P862.<[01] REMOVED AND REPLACED FLOOR SUPPORTS PN 143A5240-63 PO#0 AND 143A5240-64 PO#1109294.1 AT STA 540 LBL1 AND RBL1 IAW B737NG-SRM 51-40-02 AND BAC DWG#143A0060 REV.-;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORTS PN 143A5240-63 PO#0 AND 143A5240-64 PO#1109294.1 AT STA 540 LBL1 AND RBL1 IAW B737NG-SRM 51-40-02 AND BAC DWG#143A0060 REV.-
